Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 717265, 3 pages
http://dx.doi.org/10.1155/2014/717265
Research Article

Prime Decomposition of Three-Dimensional Manifolds into Boundary Connected Sum

1Department of Basis, Dalian Naval Academy, Jie Fang Road 667, Zhong Shan District, Dalian, Liaoning Province 116018, China
2Department of Basis, Dalian Institute of Science and Technology, Dalian, Liaoning Province, China

Received 8 November 2013; Accepted 24 December 2013; Published 19 February 2014

Academic Editors: C. Lu and F. Sartoretto

Copyright © 2014 Meili Zhang and Bo Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Matveev, Algorithmic Topology and Classification of 3-Manifolds, vol. 9 of Algorithms and Computation in Mathematics, Springer, Berlin, Germany, 2nd edition, 2007. View at MathSciNet
  2. C. Hog-Angeloni and S. Matveev, “Roots in 3-manifold topology,” in The Zieschang Gedenkschrift, vol. 14 of Geometry & Topology Monographs, pp. 295–319, Geometry & Topology, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Matveev and V. Turaev, “A semigroup of theta-curves in 3-manifolds,” Moscow Mathematical Journal, vol. 11, no. 4, pp. 805–814, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. H. A. Newman, “On theories with a combinatorial definition of ‘equivalence’,” Annals of Mathematics, vol. 43, pp. 223–243, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. A. Swarup, “Some properties of 3-manifolds with boundary,” The Quarterly Journal of Mathematics, vol. 21, pp. 1–23, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. V. Matveev, “Roots and decompositions of three-dimensional topological objects,” Russian Mathematical Surveys, vol. 67, no. 3, pp. 459–507, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Hog-Angeloni and S. Matveev, “Roots of 3-manifolds and cobordisms,” In press, http://arxiv.org/abs/math/0504223.